The BMAP/G/1/N → ⋅/PH/1/M tandem queue with losses

Klimenok, Valentina and Breuer, Lothar and Tsarenkov, Gennady and Dudin, Alexander (2005) The BMAP/G/1/N → ⋅/PH/1/M tandem queue with losses. Performance Evaluation, 61 (1). pp. 17-40. ISSN 0166-5316. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


Tandem queues of the BMAP/G/1/N- → ċ/PH/1/M type are good models for different fragments of communication systems and networks, so their investigation is interesting for theory and applications. These queues may play an important role for the validation of different decomposition algorithms designed for investigating more general queueing networks. Exact analytic analysis of this kind of queues for the cases of infinite and finite input buffers is implemented. Possible correlation and group arrivals are taken into account by means of considering the Batch Markovian Arrival Process (BMAP) as input stream to the system. The Markov chain embedded at service completion epochs at the first service stage and the process of system states at arbitrary time are investigated. Loss probabilities at the first and second stages are calculated. Numerical results are presented to demonstrate the feasibility of the presented algorithms and describe the performance of the queueing model under study. The necessity of taking the input correlation into account is illustrated.

Item Type: Article
Subjects: Q Science
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Lothar Breuer
Date Deposited: 16 Apr 2009 12:47
Last Modified: 07 May 2014 08:59
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year